# SDR CNMA20191009002

- Difficulty date: September 26, 2019
- Submitted: October 9, 2019
- Operation: Air carrier
- Aircraft: N828AX
- Make and model: Boeing 777-2U8
- Aircraft serial: 33682
- Aircraft time: 43,027 hours, 7,095 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Damaged
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYD QTY LOW C EICAS MESSAGE DISPLAYED IN FLIGHT. R & R A DAMAGED HYD LINE AT THE TRUNNIONS SWIVEL ASSY IAW AMM 20-10. LEAK CHECK GOOD AT THIS TIME.
